MAUDE Adverse Event Report: ANIMAS LLC ANIMAS VIBE; INSULIN INFUSION PUMP

ANIMAS LLC ANIMAS VIBE; INSULIN INFUSION PUMP
Medical Device Problem Code Defective Alarm (1014)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The pump has not been returned to animas for evaluation.If the device is returned, an evaluation shall be completed and a supplemental report will be filed.¿ no conclusions can be made at this time.
 
Event or Problem Description
On (b)(6) 2019, the reporter contacted animas, alleging an audio tone/vibration (vibration issue) issue.It was reported that the pump was emitting a constant vibration for 30 minutes while the patient was wearing it.There was no indication that the product caused or contributed to an adverse event.This complaint is being reported because the reported issue may cause the user to miss an alarm or warning that may cause cessation of insulin delivery.
 
Additional Manufacturer Narrative
Device evaluation: the device has been returned and evaluated by product analysis on 05-aug-2019 with the following findings: a review of the pump¿s black box and alarm history showed no evidence of cs alarms or warnings related to a vibration issue.According to the basal total daily dose for the day of the complaint, the pump delivered the full programmed basal rate.During testing, the pump was powered on to the verify screen with audio tones and vibrations functional.The pump was exercised for 12 hours on a 1 unit per hour basal rate with no issues occurring.The complaint of constant vibration was not duplicated during investigation.Animas has conducted a review of the device history record for this pump and confirmed that it was operating within required specifications at the time of release.

Brand Name
ANIMAS VIBE
Common Device Name
INSULIN INFUSION PUMP
Manufacturer (Section D)
ANIMAS LLC
965 chesterbrook blvd
wayne PA 19087
MDR Report Key8602506
Report Number2531779-2019-03101
Device Sequence Number19566907
Product Code OYC
UDI-Device Identifier10840406100044
UDI-Public10840406100044
Combination Product (Y/N)Y
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
P130007
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/24/2019
Was the Report Sent to FDA? Yes
Device Age49 MO
Initial Date Received by Manufacturer 05/09/2019
Supplement Date Received by Manufacturer05/09/2019
Initial Report FDA Received Date05/12/2019
Supplement Report FDA Received Date08/16/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age35 YR
Patient Weight154